# SDR UPS99231035

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 2 CRACKS CONFIRMED ON NOSE LANDING GEAR CEILING PRESSURE WEB AT BS 275 RBL 12 & LBL 16.  PRESSURE WEB REPLACED IAW DRAWING NR 65-18416.
